# SDR TSAA20131031046

- Difficulty date: October 2, 2014
- Submitted: November 1, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO BULKHEAD ANGLE AT STATION 727, LBL 24 - RBL 24 IS CRACKED IN THE RADIUS.  REPAIRED IAW SRM 51-40-3.
